Alert archive / Florida / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 25, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Mar 31, 2025, 8:10 PM EDT for Brevard County, Florida. It was in force for 35 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2025, 8:10 PM EDT (00:10 UTC)
- Expired
- Mar 31, 2025, 8:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Brevard County, FL
The radar
The Melbourne radar (KMLB), 8 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 8:12 PM EDT | TSTM WND GST 54 | Patrick Air Force Base, FL | Cocoa - Patrick Air Force Base measured a peak wind gust of 54MPH/47KT from the north at 8:12 PM. |
| Mar 31, 8:12 PM EDT | TSTM WND GST 59 | 1 E Patrick Air Force B, FL | Cocoa - Patrick Air Force Base measured a peak wind gust of 59MPH/51KT from the northwest at 8:12 PM. |
| Mar 31, 8:21 PM EDT | TSTM WND GST 61 | 1 Ssw Melbourne, FL | Melbourne International Airport measured a peak wind gust of 61MPH/53KT from the northwest at 8:21 PM. Earlier, a gust to 52MPH/45KT occurred at 8:20 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 0.2 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1358 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 981 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.9
The text
As transmitted.
245
WUUS52 KMLB 010010
SVRMLB
FLC009-010045-
/O.NEW.KMLB.SV.W.0025.250401T0010Z-250401T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
810 PM EDT Mon Mar 31 2025
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Southern Brevard County in east central Florida...
* Until 845 PM EDT.
* At 809 PM EDT, a severe thunderstorm was located over South Patrick
Shores, or over Patrick Air Force Base, moving east at 25 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Merritt Island, Eau Gallie, Indialantic, Melbourne Airport, and
Space Coast Stadium.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2798 8087 2808 8087 2809 8086 2828 8086
2834 8057 2830 8057 2819 8056 2807 8051
TIME...MOT...LOC 0009Z 262DEG 21KT 2821 8064
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Heil4 follow-up statements
887
WWUS52 KMLB 010023
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
823 PM EDT Mon Mar 31 2025
FLC009-010045-
/O.CON.KMLB.SV.W.0025.000000T0000Z-250401T0045Z/
Brevard FL-
823 PM EDT Mon Mar 31 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHEASTERN BREVARD COUNTY...
At 822 PM EDT, a severe thunderstorm was located over Indialantic,
moving east at 25 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated. A wind gust to 61 mph was just observed at
Melbourne International Airport.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Eau Gallie, Indialantic, Melbourne Airport, Space Coast Stadium, and
Melbourne Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2800 8078 2810 8078 2827 8075 2833 8057
2818 8056 2807 8051
TIME...MOT...LOC 0022Z 264DEG 20KT 2810 8059
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
Heil744
WWUS52 KMLB 010025
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
825 PM EDT Mon Mar 31 2025
FLC009-010045-
/O.CON.KMLB.SV.W.0025.000000T0000Z-250401T0045Z/
Brevard FL-
825 PM EDT Mon Mar 31 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHEASTERN BREVARD COUNTY...
At 825 PM EDT, a severe thunderstorm was located over Indialantic,
moving east at 25 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated. A 61 mph wind gust was observed at
Melbourne International Airport with this storm!
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Eau Gallie, Indialantic, Melbourne Airport, Space Coast Stadium, and
Melbourne Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2800 8078 2810 8078 2827 8075 2833 8057
2818 8056 2807 8051
TIME...MOT...LOC 0025Z 262DEG 21KT 2810 8057
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
Heil743
WWUS52 KMLB 010034
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
834 PM EDT Mon Mar 31 2025
FLC009-010045-
/O.CON.KMLB.SV.W.0025.000000T0000Z-250401T0045Z/
Brevard FL-
834 PM EDT Mon Mar 31 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHEASTERN BREVARD COUNTY...
At 833 PM EDT, a severe thunderstorm was located near Indialantic,
moving east at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Eau Gallie, Indialantic, Melbourne Airport, Melbourne Beach, and
Satellite Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Melbourne.
&&
LAT...LON 2803 8065 2817 8067 2826 8057 2818 8056
2807 8051
TIME...MOT...LOC 0033Z 262DEG 21KT 2811 8051
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
Heil620
WWUS52 KMLB 010042
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
842 PM EDT Mon Mar 31 2025
FLC009-010052-
/O.EXP.KMLB.SV.W.0025.000000T0000Z-250401T0045Z/
Brevard FL-
842 PM EDT Mon Mar 31 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BREVARD COUNTY
WILL EXPIRE AT 845 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Melbourne.
LAT...LON 2803 8065 2817 8067 2826 8057 2818 8056
2807 8051
TIME...MOT...LOC 0042Z 262DEG 21KT 2812 8046
$$
HeilWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 7:15 PM EDT, 55 minutes earlier. Its key messages:
- Issued at 715 PM EDT Mon Mar 31 2025 -Scattered storms mainly east and south of Orlando this evening. Gusty winds and small hail remain the primary threats. -Warming trend through this week and into the weekend with peak heat indices reaching the lower 90s west of I-95. -Isolated showers and storms Tuesday before becoming dry once again mid week with no mentionable rain chances through the weekend.
Area forecast discussion, Mar 31, 7:15 PM EDT, 55 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 715 PM EDT Mon Mar 31 2025 ...New KEY MESSAGES, UPDATE, AVIATION... .KEY MESSAGES... Issued at 715 PM EDT Mon Mar 31 2025 -Scattered storms mainly east and south of Orlando this evening. Gusty winds and small hail remain the primary threats. -Warming trend through this week and into the weekend with peak heat indices reaching the lower 90s west of I-95. -Isolated showers and storms Tuesday before becoming dry once again mid week with no mentionable rain chances through the weekend. && .UPDATE... Issued at 715 PM EDT Mon Mar 31 2025 The combination of a weak mid-level disturbance, sea breeze boundaries, and moderate instability has been enough to spark scattered showers and storms this evening. We have had reports of small hail and gusts to over 40 mph. This activity should concentrate from Brevard to Osceola Counties southeastward through mid-evening before diminishing and/or pushing offshore. Strong storms remain possible, and a rogue severe storm remains a low but non-zero threat. Overnight, quieter conditions return but the potential for patchy dense fog development exists, particularly near and west of Greater Orlando. && .PREVIOUS DISCUSSION... Issued at 223 PM EDT Mon Mar 31 2025 Current-Tonight...A rough start earlier today with the low clouds and patchy fog around, in part, from the moisture from last evening's storms. However, still unseasonably warm with temp maxes realizing the M80s at the coast and U80s to around 90F into the interior. This will push peak afternoon heat indices in the L90s for many locations - esp W of I-95. A weak frontal boundary continues to sag into the Deep South and will settle across the Gulf Coast States and north Florida late today/evening. SSW/SW winds this aftn 8-12 mph across the interior and 10-15 mph at the coast, though winds "back" to ESE/SE here with a delayed sea breeze later in the afternoon. There will be minimal movement inland or it may just be pinned along the coast, esp along the Volusia coast - should it develop this far north. The WCSB will push well inland with ISOLD-WDLY SCT convective coverage in association, and expect a collision this evening across the eastern peninsula with its EC counterpart which could promote ISOLD coverage itself ahead of any collision. SCT showers/lightning storms will result from the collision of both boundaries near the east coast and steering flow (WRLY) aloft will take this activity out across the intracoastal and near shore Atlc waters this evening. A few storms could be locally strong near the coast with frequent lightning strikes, gusty winds up to around 50 mph, small hail, and torrential downpours. There will be a modest increase in PWATs (1.50- 1.70 inches) near any sea breeze or mesoscale boundary collisions across our coastal counties. Temps aloft remain fairly cool (H500: -10C to -11C). Land areas will remain dry later this evening and overnight as SW winds become light. Overnight mins continue mild and in the 60s areawide. Expect some thinning of skies thru the night from the earlier convection. There may be some patchy fog formation at least across the I-4 corridor and perhaps thru central Osceola/north Brevard; cannot rule out some patchy fog southward thru the Treasure Coast and Okeechobee County as well, but low confidence has kept inclusion absent for these areas presently. Tue-Tue Night...Mainly zonal flow aloft in the mid-levels with no significant shortwave activity across the region as high pressure begins to amplify late in the period NE of the Bahamas. At the surface, the former frontal boundary to the north becomes diffuse and washes out. Some ongoing convection out ahead of this feature may approach Lake/Volusia counties late morning or early afternoon if it is able to hold together and/or re-generate. The pressure gradient is weak with light "offshore" morning winds transitioning onshore in the afternoon along the coast as the ECSB develops and pushes inland. With some residual moisture around from the previous boundary and a likely sea breeze collision over the interior in the afternoon, we could see ISOLD shower and storm development late in the day/early evening, and generally from central Osceola-central Brevard northward. Steering flow remains WRLY, so any activity able to develop will either diminish or move off of the Volusia/Brevard coasts by around mid-evening, with dry conditions overnight. Above normal temperatures continue, with highs in the U80s across the interior and L-M80s along the coast. Min temps will fall into the M- U60s, to 70F in the Greater Orlando area. Wed-Mon...Previous Extended Forecast Discussion Modified...Mid-upper level high pressure across the western Atlc will extend back across the Florida peninsula and dominate local weather while finally weakening and slowly shifting eastward late in the period. At the surface, high pressure across the Northeast on Tuesday will slowly shift southward out into the western Atlantic through early next week, with associated ridge axis east-west oriented north of the area, but shifting further south across the central FL peninsula later in the weekend. Locally southeast winds will persist through much of the period, with speeds generally around 10 mph across the interior, and 10-15 mph along the coast. Winds shift south on Sun and southwest on Mon with the approach of the next frontal boundary. The east coast sea breeze is forecast to form and push inland each afternoon through the weekend. No mentionable rain chances, yet, through the weekend, with rain chances (20-40 percent) returning on Mon ahead of the frontal boundary. Temperatures will remain well above normal, with afternoon highs reaching the U80s to L90s across the interior, and L-M80s along the coast. Peak afternoon heat indices will approach L90s each day, mainly W of I-95. Overnight mins mainly in the 60s areawide - also well above climo. && .MARINE... Issued at 223 PM EDT Mon Mar 31 2025 Remainder of Afternoon-Tonight...A weak frontal boundary lies north of the local waters, hence SW winds out ahead of it, though they will "back" this afternoon to S/SE with sea breeze formation along the coast. Speeds 8-15 kts. Winds will again veer SW/W later this evening/overnight, post evening convection. Late day showers and lightning storms are forecast to develop inland or along the coast as there will be a sea breeze collision across the eastern peninsula. Steering flow will take these ISOLD-SCT storms off of the coast and across the intracoastal and near shore Atlc waters into this evening. A few storms could be strong with primary affects cloud-to-water lightning strikes, gusty winds, small hail, torrential downpours, and perhaps a brief waterspout. Mariners should keep an eye to the sky late today/early evening for developing/approaching storms. Else, seas 3-4 ft near shore and 4-5 ft offshore (north of Sebastian Inlet). Winds/seas locally higher invof storms. Tue-Fri...Previous Extended Marine Forecast Discussion Modified...A weak frontal boundary will stall over northern Florida before washing out on Tue. High pressure will then dominate the local waters by mid-week with generally favorable boating conditions through the period. South to southwest winds around 10 KT on Tue will back to the southeast in the afternoon with the formation of the east coast sea breeze. Southeast winds will increase to around 15 KT on Wed, and 15-20 KT on Thu before diminishing to around 15 KT once again on Fri. Mostly dry conditions are forecast through late week, except for isolated to scattered showers mainly north of Sebastian Inlet on Tue and Tue night. && .AVIATION... (00Z TAFs) Issued at 715 PM EDT Mon Mar 31 2025 Continuing to monitor deep convection from TIX to north and west of VRB, with the activity moving east before diminishing after 02Z. Strongest storms will spawn gusts to 35 KT and small hail. Should be done with storms at MCO for the night. Will monitor for patchy fog development toward sunrise esp MCO/LEE/ISM/SFB. Additional low shower/storm chances return Tuesday but spatial extent and timing are of too low confidence for this TAF package, particularly at MCO. Will adjust in subsequent packages. && .PRELIMINARY POINT TEMPS/POPS... DAB 66 84 68 84 / 10 20 10 10 MCO 68 89 70 87 / 10 20 10 10 MLB 65 84 69 84 / 30 10 10 10 VRB 65 86 69 84 / 40 10 10 10 LEE 68 87 69 89 / 10 20 0 10 SFB 67 89 69 89 / 10 20 0 10 ORL 68 89 71 89 / 10 20 10 10 FPR 65 86 69 84 / 30 10 10 10 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && UPDATE...Heil AVIATION...Heil
Hazardous weather outlook, Mar 31, 10:20 AM EDT, 9 hours 50 minutes before
Hazardous Weather Outlook...Updated National Weather Service Melbourne FL 1020 AM EDT Mon Mar 31 2025 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-010300- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 1020 AM EDT Mon Mar 31 2025 This Hazardous Weather Outlook is for east central Florida. .DAY ONE...This Afternoon and tonight. .THUNDERSTORM IMPACT... Scattered lightning storms will develop this afternoon and evening. Conditions are favorable for a few of these storms to become strong, especially along the coast. The main storm hazards will be gusty winds up to around 50 mph, lightning strikes, small hail, and locally heavy downpours. .RIP CURRENT AND SURF IMPACT... A Moderate risk of life-threatening rip currents exists at all central Florida Atlantic beaches. Always swim near a lifeguard and never enter the water alone. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. At least a Moderate Risk of dangerous rip currents will exist at all central Florida Atlantic beaches this week. A lower coverage of lightning storms is forecast Tuesday afternoon with the main storm hazards being gusty winds, lightning strikes and locally heavy downpours. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed this afternoon and tonight. Effective March 31, 2025, the National Weather Service in Melbourne will discontinue the issuance of this product, the text hazardous weather outlook. Hazardous weather information will continue to be available through the graphical hazardous weather outlook, the area forecast discussion as well as our website, please email any questions or comments to Will Ulrich, Warning Coordination Meteorologist. Sedlock/Watson
In the hours before
Special weather statement, Mar 31, 7:19 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Melbourne FL
719 PM EDT Mon Mar 31 2025
FLZ053-058-547-010000-
Okeechobee FL-Osceola FL-Inland Southern Brevard FL-
719 PM EDT Mon Mar 31 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN OKEECHOBEE...
SOUTHWESTERN BREVARD AND EASTERN OSCEOLA COUNTIES THROUGH 800 PM
EDT...
At 719 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Holopaw to 9 miles west of
Kissimmee Prairie Preserve. Movement was east at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Kissimmee Prairie Preserve, Deer Park, Forever Florida, Lake
Kissimmee, and Lake Marian.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2820 8113 2829 8075 2756 8097 2756 8117
2760 8114 2764 8114 2765 8113 2768 8115
2771 8115 2773 8117 2774 8116 2775 8118
2776 8117 2783 8122 2785 8124 2785 8127
2786 8130 2790 8131
TIME...MOT...LOC 2319Z 276DEG 14KT 2824 8099 2764 8119
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
SchaperLocal storm report, Mar 31, 7:35 PM EDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
735 PM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM Tstm Wnd Gst 1 E Lagrange 28.63N 80.81W
03/31/2025 M46 MPH AMZ552 FL Mesonet
The WeatherFlow station at Parrish Park
North measured a peak wind gust of
46MPH/40KT from the northwest at 7:26 PM.
Earlier, a gust to 43MPH/37KT occurred at
7:21 PM.
&&
JHLocal storm report, Mar 31, 7:38 PM EDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
738 PM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM Hail 4 W Daytona Beach Intl 29.21N 81.13W
03/31/2025 M0.88 Inch Volusia FL Public
Retired NWS employee reports nickel sized
hail northwest of Daytona Beach.
&&
JHLocal storm report, Mar 31, 7:41 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
741 PM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM Hail 1 E Buena Ventura Lake 28.33N 81.34W
03/31/2025 E0.50 Inch Osceola FL Public
Estimated half inch hail reported in Buena
Ventura Lakes.
&&
JHSpecial weather statement, Mar 31, 7:56 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Melbourne FL
756 PM EDT Mon Mar 31 2025
FLZ053-058-254-547-647-747-010030-
Southern Brevard Barrier Islands FL-Okeechobee FL-Osceola FL-
Inland Indian River FL-Mainland Southern Brevard FL-
Inland Southern Brevard FL-
756 PM EDT Mon Mar 31 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN OKEECHOBEE...WESTERN
INDIAN RIVER...SOUTHERN BREVARD AND EASTERN OSCEOLA COUNTIES THROUGH
830 PM EDT...
At 755 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from near Rockledge to near
Basinger. Movement was east at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Eau Gallie, Indialantic, Floridana Beach, Melbourne Beach, and
Rockledge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2782 8053 2782 8055 2777 8055 2756 8065
2756 8068 2749 8068 2731 8076 2745 8113
2834 8098 2835 8057 2819 8056 2796 8046
TIME...MOT...LOC 2355Z 282DEG 19KT 2829 8073 2746 8105
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HeilLocal storm report, Mar 31, 8:08 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
808 PM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM Tstm Wnd Gst 3 W Kennedy Space Cente 28.64N 80.75W
03/31/2025 E39 MPH Brevard FL Other Federal
USSF wind sensor on tower 714 measured a
peak wind gust of 39MPH/34KT from the
northwest at 7:30 PM. Sensor elevation is 54
feet.
&&
MWThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 8:07 PM EDT | Special Marine Warning | MLB | 83 min | |
| Mar 31, 8:31 PM EDT | Special Weather Statement | MLB | Indian River | 29 min |
| Mar 31, 8:45 PM EDT | Special Weather Statement | MLB | Martin, Saint Lucie | 45 min |
| Mar 31, 8:56 PM EDT | Special Marine Warning | MLB | 64 min | |
| Mar 31, 9:12 PM EDT | Severe Thunderstorm Warning | MLB | Saint Lucie | 33 min |
| Mar 31, 9:20 PM EDT | Special Marine Warning | MLB | 85 min | |
| Mar 31, 9:26 PM EDT | Special Weather Statement | MLB | Martin | 49 min |
| Mar 31, 9:45 PM EDT | Special Weather Statement | MLB | Saint Lucie | 30 min |
| Apr 1, 6:45 PM EDT | Special Weather Statement | MLB | Lake | 30 min |
| Apr 1, 7:20 PM EDT | Special Weather Statement | MLB | Seminole | 25 min |
| Apr 1, 7:35 PM EDT | Severe Thunderstorm Warning | MLB | Seminole, Volusia | 25 min |
| Apr 1, 7:58 PM EDT | Severe Thunderstorm Warning | MLB | Seminole, Volusia | 32 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.